CureZone   Log On   Join
Re: Merina and depression
 
PEACHYGAL07 Views: 2,267
Published: 15 years ago
 
This is a reply to # 905,284

Re: Merina and depression


i also had alot of emotional issues with my mirena, and your dr. should'nt have told you that it does not cause anxiety or depression. i've had both on the cause of my mirena, and also had alot of aches, pains and migraines. i've had it removed for a week now, and i feel alot better, other than being tired, and ill. my dr. gave me some lexapro till my hormones adjust, and with that i feel 1,000x better. i would not recommend the mirena to anybody. if i was you, i'd get it out, cause it will only get worse.....trust me. i now have anxiety because of it, and it caused me to have alot of infections. just be careful with it, and if you dont feel better within the next few months, get it removed. best of luck to ya!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

6.637 sec, (1)